Research

Conformally flat hypersurfaces of $E^4$


Reference:

Defever, F. and Hertrich-Jeromin, U., 2000. Conformally flat hypersurfaces of $E^4$. Acta Mathematica Hungarica, 89 (4), pp. 347-354.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1023/A:1006770623458

Details

Item Type Articles
CreatorsDefever, F.and Hertrich-Jeromin, U.
DOI10.1023/A:1006770623458
Uncontrolled Keywordsriemannian manifold
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12752

Export

Actions (login required)

View Item